×

Found 40,426 Documents (Results 1–100)

100
MathJax

On the existence of solutions of non-linear 2D Volterra integral equations in a Banach space. (English) Zbl 07524918

PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of the nonreal spectrum of the integro-differential Gurtin-Pipkin equation with relaxation kernels representable in the form of the Stielties integral. (English. Russian original) Zbl 07517589

Differ. Equ. 58, No. 2, 242-255 (2022); translation from Differ. Uravn. 58, No. 2, 238-251 (2022).
MSC:  45M05 45J05
PDF BibTeX XML Cite
Full Text: DOI

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

Integral representation of the solution to the nonstationary Lamb problem in the case of a limiting Poisson ratio. (English. Russian original) Zbl 07514284

Comput. Math. Math. Phys. 62, No. 3, 467-475 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 478-487 (2022).
MSC:  74-XX 45-XX
PDF BibTeX XML Cite
Full Text: DOI

Convergence of solutions of a rescaled evolution nonlocal cross-diffusion problem to its local diffusion counterpart. (English) Zbl 07502859

MSC:  45K05 35K55 45G15
PDF BibTeX XML Cite
Full Text: DOI

A method for studying integral equations by using a covering set of the Nemytskii operator in spaces of measurable functions. (English. Russian original) Zbl 07495303

Differ. Equ. 58, No. 1, 92-103 (2022); translation from Differ. Uravn. 58, No. 1, 93-104 (2022).
MSC:  45J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software